Effect Of Triamcinolone Injection On Stubborn Suture Scars?
Hello .. good afternoon doctor, sorry I want to ask. Is it true, the kenacort injection can remove suture scars that have been more than 10 years old? R nWhat is the risk of this injection? R nThank you in advance. R nWaassalamualaikum ..
Thank you for asking HealthReplies.com.
The injectable drug you mentioned contains the active ingredient triamcinolone. This drug is a type of anti-inflammatory drug that is not only available in the form of an injection (injection), but also tablets, creams, or sprays.
Triamcinolone injection is useful for treating several conditions, one of which is to treat scars. The appearance of these scars can vary, from blackish, brownish, hypertrophic to keloid patches. These scars arise from the formation of excessive scar tissue after inflammation, including one caused by suture wounds. Often, to get optimal results, the use of triamcinolone injection to treat scars is also combined with other therapies, such as incision scars, and so on.
However, it seems that you should consult with your doctor or a specialist in skin and genitals first, because before performing the triamcinolone injection procedure, doctors need to first identify whether you are the right candidate for this procedure. This is because, in some cases, side effects can appear due to the administration of this triamcinolone injection, ranging from allergies, hypertension (high blood pressure), dyspepsia (increased stomach acid), excessive sweating, bone loss, acne prone skin, striae, hirsutism, dizziness. , headache, thromboembolism, and so on.
In addition, even if a triamcinolone injection has been carried out, it is not 100% guaranteed that scars will not appear and recur. Therefore, consult your doctor first before undergoing this action huh ..
I hope this helps.
dr. Nadia Nurotul Fuadah